# SDR SWIA202055838

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN F.S. 333 AND F.S. 349 HAS MULTIPLE AREAS OF CORROSION.   (C-CHECK) RO 2/1/2021    STRINGER 25R BETWEEN FS 333 AND FS 364 IS EXFOLIATED 100% MATERIAL LOSS. FOUND OUT OF LIMITS. REF. CRJ900, SRM53-21-23-101-003-A02.  INSTALLED NEW STRINGER 25R FROM FS333 TO FS364 REF BOMBARDIER DWG SH670-32050 REV-J AND CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01.LEAK CHECK GOOD AT THIS TIME. ASLO COMPLIED WITH 51-900-1002-SKY.
